| Model Number |
ME2064 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: broviac central line; microclave; td (b)(6) 2019.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Additional patient information: infant; race: w.
Event or Problem Description
It was reported that the tubing set filter leaked into the infant patient's bed after multiple medications were administered via the patient's broviac central line located in the patient's left femoral.
Event or Problem Description
It was reported that the tubing set filter leaked into the infant patient's bed after multiple medications were administered via the patient's broviac central line located in the patient's left femoral.There is no additional information available per the customer.
Additional Manufacturer Narrative
The customer¿s report that the tubing set filter leaked was confirmed to be from the filter weld line.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.No anomalies were observed anywhere on the set during initial visual inspection.Functional testing was performed and the filter leaked from the micron filter side weld line.Closer inspection of the filter under a lab microscope observed no tool marks or scratches.No further testing could be performed due to the leak.The root cause of the filter weld line leak is due to a supplier manufacturing error.